# SDR ASAA2016041616409

- Difficulty date: April 16, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 35,754 hours, 10,657 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES.  CLEARS ON MASTER CAUTION RESET.  ACFT GROUNDED.  HAD PACK SENSOR FAULT ON INITIAL BITE. RESET SYS, GROUND FUNCTIONAL CHECK GOOD IAW AMM 21-61-00-700-806-002, NO HISTORY LAST 10 DAYS.
